The number and type of long-term equilibria
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Bibliographic InfoArticle provided by Springer in its journal Journal of Economics Zeitschrift für Nationalökonomie.
Volume (Year): 67 (1998)
Issue (Month): 2 (June)
Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=108909
general-equilibrium theory; linear complementarity problem; Lippi; long-term equilibrium; Morishima; von Neumann; prices of production; Sraffa; D51;
Find related papers by JEL classification:
- D51 - Microeconomics - - General Equilibrium and Disequilibrium - - - Exchange and Production Economies
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Enrico Bellino, 1997. "Full-cost pricing in the classical competitive process: A model of convergence to long-run equilibrium," Journal of Economics, Springer, vol. 65(1), pages 41-54, February.
- B. Curtis Eaves, 1971. "The Linear Complementarity Problem," Management Science, INFORMS, vol. 17(9), pages 612-634, May.
- Kehoe, Timothy J, 1980.
"An Index Theorem for General Equilibrium Models with Production,"
Econometric Society, vol. 48(5), pages 1211-32, July.
- Timothy J. Kehoe, 1979. "An Index Theorem for General Equilibrium Models with Production," Cowles Foundation Discussion Papers 516, Cowles Foundation for Research in Economics, Yale University.
- Debreu, Gerard, 1970. "Economies with a Finite Set of Equilibria," Econometrica, Econometric Society, vol. 38(3), pages 387-92, May.
- Martin Shubik & Thomas Quint, 1997. "A Theorem on the Number of Nash Equilibria in a Bimatrix Game," International Journal of Game Theory, Springer, vol. 26(3), pages 353-359.
- Steedman, Ian, 1976. "Positive Profits with Negative Surplus Value: A Reply to Wolfstetter," Economic Journal, Royal Economic Society, vol. 86(344), pages 873-76, December.
- Dantzig, George B. & Manne, Alan S., 1974. "A complementarity algorithm for an optimal capital path with invariant proportions," Journal of Economic Theory, Elsevier, vol. 9(3), pages 312-323, November.
- Dierker, Egbert, 1972. "Two Remarks on the Number of Equilibria of an Economy," Econometrica, Econometric Society, vol. 40(5), pages 951-53, September.
- Christian Bidard, 2012. "The Ricardo-Lemke parametric algorithm on oddity and uniqueness," EconomiX Working Papers 2012-41, University of Paris West - Nanterre la Défense, EconomiX.
- Christian Bidard, 2012. "Ricardo And Lemke," EconomiX Working Papers 2012-48, University of Paris West - Nanterre la Défense, EconomiX.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).
If references are entirely missing, you can add them using this form.